MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. CARBOSEAL VALSALVA ASCENDING AORTIC PROSTHESIS; HEART VALVE, MECHANICAL

SORIN GROUP ITALIA S.R.L. CARBOSEAL VALSALVA ASCENDING AORTIC PROSTHESIS; HEART VALVE, MECHANICAL
Model Number CP-023
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the present time the manufacturer has not received any further information regarding the event or information about the device location.If additional information is received the manufacturer will perform the relevant investigations.Device disposition presently unknown.
 
Event or Problem Description
On (b)(6) 2019 a patient received a carboseal valsalva cp-023 as part of an aortic valve replacement.The manufacturer was notified that the device was explanted and replaced with a second carboseal valsalva cp-023 on (b)(6) 2019.No further information was received.
 
Additional Manufacturer Narrative
A complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.The manufacturer has made several attempts to follow-up for further information but has not received any additional information at this time.The review of the device history records showed the device met all required standards at manufacture and release, however, because the device was not returned and based on the limited information available at this time the root cause of the reported event cannot be determined at this time.The conclusion is thus deemed to be cause not established.

Brand Name
CARBOSEAL VALSALVA ASCENDING AORTIC PROSTHESIS
Common Device Name
HEART VALVE, MECHANICAL
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L.
strada crescentino snc
saluggia, vc
MDR Report Key9547385
Report Number3005687633-2020-00096
Device Sequence Number2374986
Product Code LWQ
UDI-Device Identifier08022057013545
UDI-Public(01)08022057013545(240)CP-023(17)210501
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P900060
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2021
Device Model NumberCP-023
Device Catalogue NumberCP-023
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/04/2019
Supplement Date Received by Manufacturer04/08/2020
Initial Report FDA Received Date01/03/2020
Supplement Report FDA Received Date04/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age20 YR